truvada + Kaletra psychological effects
Oct 13, 2012
Dear all, I am on Truvada + Stocrin cure since 2 years. 6 months ago I starting waking up arounf 4 o'clock in the morning with terrible anxiety. My doctor prescribed Kaletra instead of Stocrin but the situation remained the same. Do you think it might be Truvada causing the sleep disorder and anxiety ?? Isn't there any drugs that does not disturb the psych ?
Response from Dr. Young
Hello and thanks for posting.
This suggests to me that the cause wasn't the HIV medications at all, though you could try interrupting all of your medications to see if the Truvada is playing a role (I would doubt it).
At this point, it'd be worth taking a good look as to whether there are other causes, including sleep or mental health problems.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Sucking Penis Worried I Have HIV
- Groin Pain After Condom Leak Worried I Have HIV
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
- Oral Ulcers After Rimming Sign Of HIV AIDS
- Rectal Bleeding After Fingering Worried I Have HIV
- Sinus Infection After Sex With Hooker Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.